# SDR MASA2016072902884

- Difficulty date: June 30, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 4,330 hours, 2,415 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Blown
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BLOWN, R2 SLIDE.
